# SDR UALA2011053102667

- Difficulty date: May 29, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 61,331 hours, 8,916 cycles
- Engine: Pwa PW40903
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941C
- Part serial: 2122A
- Condition: Failed
- Location: Recirc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ELECTRICAL EQUIPMENT COOLING AIR SUPPLY FAN FAILED OR INOPERATIVE.  REPLACED RT EQUIPMENT COOLING SUPPLY FAN, ACCOMPLISHED MAT CMC EQUIP COOLING TEST, TEST PASSED.
